Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why did I get periods 2 weeks early just after having sex ?

my period came on after sex and has yet to go off. Is something wrong Lower abdominal pain after incourse my period came on and has yet to go off it was like two weeks early what should I do I ve been bleeding for five days and don t see a sign of relief. I m twenty nine years old five seven african american and one hundred and fourty five pounds.
Asked On : Tue, 30 Aug 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
If you are having irregular cycles which may have been brought about after sexual intercourse it could be problem with the cervix or hormones. You should get a PAP smear and get ultrasound to look for PCOD. Do you have any burning sensation on passing urine. Drink plenty of water. Get your urine tested for urinary tract infections as well. You can take T.Pause MF for relief of severe pain and increased bleeding till then, under medical supervision.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor